# SDR SWIA200312025

- Difficulty date: April 17, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,201 hours, 3,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.3 RIGHT ANGLE CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPLACED FS 625.3 ANGLE IAW CRJ SRM 51-40-11 AND 51-42-06.
